# SDR REXA201100952

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 24,133 hours, 20,995 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL FROM APU WHEN STARTED.  OPS CHECK APU IAW CRJ AMM 49-10-00, NO SMELL OF FUEL PRESENT AT THIS TIME.
